Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 96, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 3, 2008, 2:14 PM EDT for Cass County, Miami County, Wabash County, Indiana. It took effect at Jun 4, 2008, 1:46 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 2:14 PM EDT (18:14 UTC)
- In effect from
- Jun 4, 2008, 1:46 AM EDT
- Expired
- Jun 3, 2008, 10:53 PM EDT
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- Moderate
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 5.96 ft at Jun 2, 2008, 2:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 031814 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 214 PM EDT TUE JUN 03 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT RAINFALL WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC017-103-169-041814- /O.NEW.KIWX.FL.W.0096.080604T0546Z-080606T1500Z/ /NMCI3.2.ER.080604T0546Z.080604T1800Z.080605T1500Z.NR/ 214 PM EDT TUE JUN 03 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE EEL RIVER AT NORTH MANCHESTER * FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1 PM TUESDAY THE STAGE WAS 5.7 FEET AND STEADY. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY WEDNESDAY MORNING AND CREST NEAR 11.4 FEET AROUND 2 PM WEDNESDAY JUNE 4 AND FALL BELOW FLOOD STAGE AROUND 11 AM THURSDAY JUNE 5. * AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER COURT ON SOUTH MILL STREET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.9 FEET WHICH OCCURRED ON APR 10 1998. $$ INC001-003-OHC161-041813- /O.NEW.KIWX.FL.W.0097.080604T0540Z-080605T2100Z/ /DCRI3.1.ER.080604T0540Z.080604T0600Z.080604T2100Z.NO/ 214 PM EDT TUE JUN 03 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT MARYS RIVER NEAR DECATUR * FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12 PM TUESDAY THE STAGE WAS 7.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY WEDNESDAY MORNING AND CREST NEAR 17.5 FEET AROUND 2 AM WEDNESDAY JUNE 4 AND FALL BELOW FLOOD STAGE AROUND 5 PM WEDNESDAY JUNE 4. * AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED BUT PASSABLE. AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN... CENTRAL AND EASTERN ADAMS COUNTY. $$
1 follow-up statement
000 WGUS83 KIWX 040253 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 PM EDT TUE JUN 03 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...MIAMI AND WABASH COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC017-103-169-040323- /O.CAN.KIWX.FL.W.0096.000000T0000Z-080606T1500Z/ /NMCI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1053 PM EDT TUE JUN 03 2008 THE FLOOD WARNING IS CANCELLED FOR THE EEL RIVER AT NORTH MANCHESTER * AT 9 PM TUESDAY THE STAGE WAS 5.6 FEET * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.7 FEET TUESDAY AFTERNOON. THE RIVER WILL CONTINUE FALLING. $$ INC001-003-OHC161-040323- /O.CAN.KIWX.FL.W.0097.000000T0000Z-080605T2100Z/ /DCRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1053 PM EDT TUE JUN 03 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAINT MARYS RIVER NEAR DECATUR * AT 8 PM TUESDAY THE STAGE WAS 7.3 FEET * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.2 FEET TUESDAY AFTERNOON. THE RIVER WILL CONTINUE FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 3, 11:51 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 3, 11:51 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1151 AM EDT TUE JUN 3 2008 .UPDATE... ROBUST MCV ACRS WRN IL WILL CONT EWD THIS AFTN FORCING ADDNL DOWNSTREAM CONVN WITHIN WARM ADVECTION WING AS SEEN IN WLC/WNC PROFILERS. HWVR LEAD MCV/MCS CLUSTER ACRS SRN IN HAMPERING ANY APPRECIABLE SFC BASED DESTABILIZATION AND THUS XPC MINIMAL CHCS FOR ANYTHING SVR THIS AFTN/EVE. OF SOMEWHAT GREATER CONCERN IS HEAVY RAIN POTENTIAL ESP ALONG/SOUTH OF HIGHWAY 30 ESP WITH W-E ORIENTED CONVECTIVE BAND SEE ACRS NRN IL WHICH SHLD CONT ESEWD THIS AFTN. OTHER CONCERN IS SIG WAKE DEPRESSION OVR ERN IA AND STG EASTERLY FLW ALG BACK EDGE OF STRATIFORM RAIN SHIELD. WILL WATCH CLOSELY FOR POTENTIAL SHRT DURATION NON-CONVECTIVE HIGH WIND EVENT PENDING EVOLUTION ACRS NRN IL. && .AVIATION... STALLED CDFNT EXTENDING FROM JUST NORTH OF IKK TO JUST SOUTH OF FWA THIS MORNING. AREA OF SHOWERS/TSTMS NORTH OF THIS BOUNDARY HAS LIFTED NORTH OF THE TERMINALS ATTM. MORE SHOWERS COULD DVLP FARTHER SOUTH CLOSER TO THE BOUNDARY THIS MORNING BUT ATTM FELT ODDS OF THAT HAPPENING WERE LOW. ANOTHER LARGE AREA OF TSTMS OVER CENTRAL IL/IN FORMED NORTH OF WARM FRONT LOCATED FROM NRN MO-SRN IN... HAS BEEN MOVG EAST AND SHOULD STAY SOUTH OF TERMINALS. ANOTHER LARGE AREA OF STORMS OVER IA MOVG ESE/40KT. WARM FRONT EXPECTED TO LIFT SLOWLY NORTH TODAY PROVIDING FAVORABLE ENVIRONMENT TO MAINTAIN THE IA COMPLEX ALLOWING IT TO MOVE THROUGH NRN INDIANA THIS AFTN/EVE. WITH WARM FRONT EXPECTED TO BE IN THE VCNTY TONIGHT...EXPECT CIGS TO LOWER TO MVFR AT FWA AND IFR AT SBN WITH A CONTINUATION OF RAIN AND MOISTENING OF LOW LEVELS. && .PREV DISCUSSION... /ISSUED 445 AM EDT TUE JUN 3 2008/ SHORT TERM... TODAY THROUGH WED NGT... WK CDFNT WHICH MOVED INTO THE AREA YDAY AFTN AND OVERNIGHT WILL BECOME STNRY TODAY AS LOW PRESSURE MOVES EAST FROM KS. MCS OVER SRN IA AND CENTRAL IL ALONG WARM FRONT ASSOCIATED WITH THIS LOW SEEMS TO BE HAVING LITTLE IMPACT ON MOISTURE RETURN INTO OUR AREA AS VWP AT CLE...IWX...LOT STILL SHOWING SWLY WINDS AT H85 OVERRUNNING THE STALLED BOUNDARY IN OUR AREA. AS LOW MOVES EAST TODAY INFLOW INTO STALLED FRONT SHOULD STRENGTHEN...ENHANCING OVERRUNNING. WK SHRTWV MOVG INTO CENTRAL HI PLAINS THIS MORNING WILL MOVE RAPIDLY EAST IN ZONAL FLOW ACROSS THE MID MS VALLEY THIS AFTN...FURTHER ENHANCING POTENTIAL FOR CONVECTION. CONVERGENCE ALONG STNRY FRONT SHOULD ALSO PROVIDE SOME LIFT PROMOTING CONVECTION. MOISTURE TRANSPORT IN SWLY FLOW ALOFT FORECAST TO INCREASE PRECIP WATER INTO THE 1.5-2 RANGE TODAY. THIS COMBINED WITH POTENTIAL FOR TRAINING ECHOES ALONG AND NORTH OF STNRY BOUNDARY SUGGEST MENTION OF HEAVY RAINFALL STILL WARRANTED IN GRIDS. ALSO ADDED RISK OF SVR WX THIS AFTN AS DIURNAL HEATING/DESTABILIZATION COMBINED WITH STRONG DIRECTIONAL AND SPEED SHEAR...ESPECIALLY IN CLOSEST PROXIMITY TO STNRY FRONT OVER SRN PORTION OF CWA... SHOULD RESULT IN SOME STRONGER UPDRAFTS...HAIL STORMS...AND POSSIBLY SUPERCELLS. FRONT SHOULD REMAIN STNRY OVER THE AREA TONIGHT...ALTHOUGH STRONGEST CONVERGENCE WILL SHIFT EAST INTO THE UPR OH VALLEY/LWR GRTLKS REGION OVERNIGHT. STILL... WITH BOUNDARY REMAINING IN THE AREA AND MOIST/UNSTABLE AIRMASS ALONG AND SOUTH OF IT AND WK SHRTWVS MOVG ACROSS THE AREA IN ZONAL FLOW... GOOD POTENTIAL FOR MORE TSTMS REMAINS. CONTD THREAT OF SVR STORMS INTO THE LATE EVE UNTIL SOME DIURNAL STABILIZATION AND DECREASING FORCING LIKELY TO OCCUR. ON WED SFC LOW OVER CENTRAL HIGH PLAINS WILL STRENGTHEN IN RESPONSE TO DEEPENING UPR TROF MOVG INTO THE WRN U.S.. THIS WILL RESULT IN INCREASING/BACKING WINDS AGAIN SW OF STNRY BOUNDARY IN OUR AREA ENHANCING TSTMS CHANCES. ONE NEGATIVE TO STORM DEVELOPMENT HWVR IS UPR RIDGE WILL BEGIN TO BUILD OVER ERN U.S. IN RESPONSE TO DEEPENING WRN TROF. THIS SHOULD LIMIT INSTABILITY AS LAPSE RATES DECREASE A BIT. WED NGT THE WRN UPR TROF WILL PUSH EAST CAUSING ASSOCIATED SFC LOW AND FRONT TO LIFT NE. THIS MAY KICK OFF SOME TSTMS IN OUR AREA BUT DECREASING CHANCES FROM S-N OVERNIGHT AS CAPPED WARM SECTOR OVERSPREADS THE CWA. TEMPS WILL BE HELD DOWN TODAY COMPARED TO YDAY DUE TO ELY FLOW...CLOUD COVER AND SHOWERS. WITH RIDGING ALOFT DVLPG ON WED AND PRBLY LESS COVERAGE OF TSTMS TEMPS SHOULD BE A LITTLE WARMER...BACK INTO THE U60S-L70S WITH INCRSG SLY FLOW IN WARM SECTOR WED NGT KEEPING TEMPS FM FALLING BLO M-U60S. LONG TERM... THURSDAY THROUGH MONDAY...OVERALL...THE UPPER LEVEL PATTERN WILL NOT CHANGE MUCH AS AN UPPER LEVEL TROF WILL BE QUASISTATIONARY OVER THE WEST CONUS AND AN UPPER LEVEL RIDGE WILL BE TO THE EAST. FOR THIS PACKAGE...WILL CONTINUE WITH THE ECMWF AS THE MODEL OF CHOICE GIVEN HANDLING OF THIS PATTERN THE LAST FEW DAYS. WITH THE TROF WEST/RIDGE EAST SET UP...VERY WARM CONDITIONS WILL BE AT HAND THURSDAY AS AN UPPER LEVEL RIDGE BUILDS NORTH OF THE OHIO RIVER IN RESPONSE TO THE UPPER TROF DIGGING UPSTREAM. THE MID LEVEL CAP WILL STRENGTHEN THURSDAY AS SUBSIDENCE INCREASES...SO ANY STORM COVERAGE WILL BE VERY LIMITED. TEMPERATURES SHOULD BE CLOSE TO 90F THURSDAY...AND AGAIN ON FRIDAY GIVEN VERY WARM 850 MB TEMPS OF 22C PER ECMWF. CORRESPONDING HEAT INDICES SHOULD BE IN THE MID 90S...NOT ENOUGH FOR A HEAT ADVISORY...BUT ENOUGH TO MENTION IN THE HWO GIVEN THE FIRST VERY WARM EVENT OF THE SEASON. CONCERN PERSISTS FOR SEVERE WEATHER CHANCES LATE FRIDAY AND FRIDAY EVENING AS A LARGE PIECE OF ENERGY EJECTS NORTHEAST OUT OF THE MAIN UPPER TROF AND TOWARD THE GREAT LAKES REGION. DIURNAL TIMING LOOKS FAVORABLE FOR SEVERE WEATHER...ALONG WITH SUFFICIENT UPPER LEVEL SUPPORT AND ABUNDANT LOW LEVEL MOISTURE. AFTER FRIDAY NIGHT...THERE SHOULD BE A BREAK IN STORM ACTIVITY AS THE UPPER LEVEL RIDGE BUILDS BACK INTO THE AREA AND TEMPERATURES REMAIN ABOVE NORMAL. PREV DISCUSSION... /ISSUED 140 AM EDT TUE JUN 3 2008/ AVIATION... WK CDFNT WHICH MOVED INTO NRN INDIANA WAS BECOMING PARALLEL TO MID LEVEL FLOW AND WILL BECOME BECOME NRNLY STNRY FM W-E ACROSS THE AREA TODAY. MOIST/UNSTABLE AIRMASS OVER-RUNNING THE FRONT ALONG WITH CONVERGENCE IN ITS VCNTY WILL RESULT IN CONVECTION CONTINUING TO AFFECT THE TERMINALS THROUGH THE PD. DIFFICULT TO PIN DOWN TIMING OF TSTMS IN THIS SITUATION...SO ONLY MENTIONED TSRA EARLY IN THE PD WITH VCTS/CB THEREAFTER. LOW LEVELS WILL BE SLOW TO SATURATE...BUT SHOULD SEE CIGS LOWERING TO MVFR OR IFR IN THE AREA BY TONIGHT AS FRONT AND PRECIP LINGER IN THE AREA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...HOLSTEN SHORT TERM...TAYLOR LONG TERM...SKIPPER AVIATION...TAYLOR
Hazardous weather outlook, Jun 3, 11:31 AM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1131 AM EDT TUE JUN 3 2008 INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-015-016-024-025- 041545- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1131 AM EDT TUE JUN 3 2008 /1031 AM CDT TUE JUN 3 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND AGAIN LATE TONIGHT. SOME OF THE STORMS MAY CONTAIN HEAVY RAIN...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 30 WITH AN ISOLATED SEVERE STORM CAPABLE OF PRODUCING LARGE HAIL POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY. SOME OF THESE STORMS MAY BE SEVERE. THE FIRST HOT AND HUMID DAY OF THE SUMMER IS EXPECTED ON THURSDAY WITH HIGHS IN THE LOWER 90S ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ020-022>027-032>034-041545- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY- INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND 1131 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND AGAIN LATE TONIGHT. A FEW OF THESE STORMS MAY BE SEVERE LATE THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE BUT A MUCH GREATER THREAT FOR HEAVY RAIN EXISTS ALONG AND SOUTH OF THE HIGHWAY 24 CORRIDOR WHICH MAY LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY. SOME OF THESE STORMS MAY BE SEVERE. THE FIRST HOT AND HUMID DAY OF THE SUMMER IS EXPECTED ON THURSDAY WITH HIGHS IN THE LOWER 90S ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-041545- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1131 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND AGAIN LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON WEDNESDAY AND FRIDAY. THE STORMS MAY CONTAIN LARGE HAIL AND WIND GUSTS OVER 50 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:14 PM EDT | River Flood Warning | IWX | Adams, Allen | 9 hr |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.